Day 1

its the day 1, 24hours from the last dose, i me starting to feel very confused, my nose is runny, my legs hurt... i need to keep focus, i need to fight the urge of get one more dose, i need this, beause if i dont stop i will end with a needle in my arm, i need to fight,
ratoxkrazy ratoxkrazy
22-25
5 Responses Dec 16, 2012

Join www.facebook.com/groups/HeroinSupport or www.facebook.com/HeroinKillsYou

Consider getting a prescription for suboxone it'll help with the withdrawal.

seriously try to get methadone.. i had zero withdrawl symptoms.

I have no idea what the previous response meant...but i hope you can keep fighting! try with all your might!...you may fail, but whatever you do keep trying!..you have everything to live for...i pray for you and my son who is also struggling with addiction

Get some help. You can be hospitalized and given free help from a rehab clinic too. You have to grow some to get clean. Hope you do. And remember that this site is not restricted to children.